Dans cette Note, on utilise la théorie des opérateurs de Toeplitz pour calculer le terme dominant dans lʼasymptotique quand
In this Note, we use the theory of Toeplitz operators to obtain the leading term in the asymptotic expansion of the analytic torsion forms associated with a family of flat vector bundles that are the direct image of
Accepté le :
Publié le :
@article{CRMATH_2011__349_17-18_977_0, author = {Bismut, Jean-Michel and Ma, Xiaonan and Zhang, Weiping}, title = {Op\'erateurs de {Toeplitz} et torsion analytique asymptotique}, journal = {Comptes Rendus. Math\'ematique}, pages = {977--981}, publisher = {Elsevier}, volume = {349}, number = {17-18}, year = {2011}, doi = {10.1016/j.crma.2011.08.010}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2011.08.010/} }
TY - JOUR AU - Bismut, Jean-Michel AU - Ma, Xiaonan AU - Zhang, Weiping TI - Opérateurs de Toeplitz et torsion analytique asymptotique JO - Comptes Rendus. Mathématique PY - 2011 SP - 977 EP - 981 VL - 349 IS - 17-18 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2011.08.010/ DO - 10.1016/j.crma.2011.08.010 LA - fr ID - CRMATH_2011__349_17-18_977_0 ER -
%0 Journal Article %A Bismut, Jean-Michel %A Ma, Xiaonan %A Zhang, Weiping %T Opérateurs de Toeplitz et torsion analytique asymptotique %J Comptes Rendus. Mathématique %D 2011 %P 977-981 %V 349 %N 17-18 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2011.08.010/ %R 10.1016/j.crma.2011.08.010 %G fr %F CRMATH_2011__349_17-18_977_0
Bismut, Jean-Michel; Ma, Xiaonan; Zhang, Weiping. Opérateurs de Toeplitz et torsion analytique asymptotique. Comptes Rendus. Mathématique, Tome 349 (2011) no. 17-18, pp. 977-981. doi : 10.1016/j.crma.2011.08.010. https://www.numdam.org/articles/10.1016/j.crma.2011.08.010/
[1] The Atiyah–Singer index theorem for families of Dirac operators: two heat equation proofs, Invent. Math., Volume 83 (1986) no. 1, pp. 91-151
[2] Equivariant de Rham torsions, Ann. of Math. (2), Volume 159 (2004) no. 1, pp. 53-216
[3] Flat vector bundles, direct images and higher real analytic torsion, J. Amer. Math. Soc., Volume 8 (1995) no. 2, pp. 291-363
[4] J.-M. Bismut, X. Ma, W. Zhang, Asymptotic torsion and Toeplitz operators, 2011, in press.
[5] The asymptotics of the Ray–Singer analytic torsion associated with high powers of a positive line bundle, Comm. Math. Phys., Volume 125 (1989) no. 2, pp. 355-367
[6] The asymptotics of the Ray–Singer analytic torsion of the symmetric powers of a positive vector bundle, Ann. Inst. Fourier (Grenoble), Volume 40 (1990) no. 4, pp. 835-848
[7] On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math., Volume 69 (1982) no. 2, pp. 259-268
[8] Holomorphic Morse Inequalities and Bergman Kernels, Progress in Mathematics, vol. 254, Birkhäuser Verlag, Basel, 2007
[9] Superconnections, Thom classes, and equivariant differential forms, Topology, Volume 25 (1986) no. 1, pp. 85-110
[10] The asymptotics of the Ray–Singer analytic torsion of hyperbolic 3-manifolds | arXiv
[11] R-torsion and the Laplacian on Riemannian manifolds, Adv. Math., Volume 7 (1971), pp. 145-210
Cité par Sources :